Jump to content

Photo

No Acne To Servere Acne In 5 Days.

severe severe acne

5 replies to this topic

#1 themann61

themann61

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 22-June 13

Posted 22 June 2013 - 04:26 PM

In 2008 (im 23 now) I did a cycle of acutane. after that cycle I have had at most 2 zits on my face at any given time. doc has just proscribed me the classic benzoil peroxide for maintance sense. Well Monday comes along, wake up with a 2 zits on my cheek. couple more the next day, and so on and so on.... 

 

Now its at this: http://imgur.com/a/wb6zA#5HdCRKH and http://imgur.com/a/wb6zA#yvW6nau

I cant recall at any point my face being this bad even during my worst times right before and at the start of the acutane cycle. 

 

Besides those zits I have nothing else on my face or body. Kinda rattled here. Been increadibly happy with how my skins been the past 5 years.. but now not so much. 

 

Literally nothing in my life has changed in the past month, If anything its gotten better summer coming. but noooow not so much. hermitting it for the summer i guess. 

 

Anyways, Was wondering if this is just something that happens with post acutane people or, or if I should be going to see a doctor or dermatologist to get another cycle going or what. 

 

To answer questions about diet, I have a pretty good diet, I mean ill have a can of coke here and there but nothing agressive. eat my fruits and vegitables etc. 

 

I still play competitive hockey as well as workout and jog, if anyone was going to ask about my exersize habits. 


Edited by themann61, 22 June 2013 - 04:41 PM.


#2 Ruweyda

Ruweyda

    Junior Member

  • Members
  • Posts & Likes
    Posts: 60
    Gallery Images: 1
    Blog Entries: 1
    Likes: 19
About Me
  • Gender:Female
  • Interests:fashion, Art, performance.
  • Joined: 08-May 13

Posted 22 June 2013 - 06:23 PM

I think yu should go and see your doctor...and good luck!



#3 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,431
    Gallery Images: 10
    Blog Entries: 8
    Likes: 565
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 23 June 2013 - 12:45 PM

It is not unusual to relapse on accutane. I have done 3 courses and have relapsed 3 times. I would go see a derm as the above poster recommended. I definitely know how you feel. Have you looked into diet changes. It hasn't helped me but it was my first step in trying to help my acne after my 2nd relapse. Good Luck and keep us posted. The Regimen on this website is also an option before you try the prescription route.

It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#4 JohnH

JohnH

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 23
About Me
  • Gender:Male
  • Interests:Skincare, health, nutrition, fitness, overall wellness, cars, and tennis.
  • Joined: 18-June 13

Achievements

     

Posted 23 June 2013 - 04:06 PM

Specifically, what are your diet and topical regimen like? I prefer natural topicals, but the Regimen here has proven to be effective for many people.

 

As the others pointed out, I have heard many stories of people getting more acne immediately after going off Accutane than they had before they started Accutane.


Keep in mind that the above statement(s), opinion(s), and/or recommendation(s) are based on my own personal experience and observations. Different people's bodies react differently to different things. It may not be the same for you. It may not work for you. Generally speaking, "your mileage may vary." In the interest of full disclosure, I am neither a medical doctor nor a nutritionist; I'm just a guy who's passionate about health, nutrition, and clear skin! Consult a practicing physician, dietician, or dermatologist before incorporating new supplements into your diet.


#5 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 25 June 2013 - 12:41 AM

In 2008 (im 23 now) I did a cycle of acutane. after that cycle I have had at most 2 zits on my face at any given time. doc has just proscribed me the classic benzoil peroxide for maintance sense. Well Monday comes along, wake up with a 2 zits on my cheek. couple more the next day, and so on and so on.... 

 

Now its at this: http://imgur.com/a/wb6zA#5HdCRKH and http://imgur.com/a/wb6zA#yvW6nau

I cant recall at any point my face being this bad even during my worst times right before and at the start of the acutane cycle. 

 

Besides those zits I have nothing else on my face or body. Kinda rattled here. Been increadibly happy with how my skins been the past 5 years.. but now not so much. 

 

Literally nothing in my life has changed in the past month, If anything its gotten better summer coming. but noooow not so much. hermitting it for the summer i guess. 

 

Anyways, Was wondering if this is just something that happens with post acutane people or, or if I should be going to see a doctor or dermatologist to get another cycle going or what. 

 

To answer questions about diet, I have a pretty good diet, I mean ill have a can of coke here and there but nothing agressive. eat my fruits and vegitables etc. 

 

I still play competitive hockey as well as workout and jog, if anyone was going to ask about my exersize habits. 

Hey bro, several questions

1) Did you take any oral antibiotics?

2) Did you have a lot of stress this past month? What about a change in your environment?



#6 scarlet84

scarlet84

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 27-March 09

Posted 07 July 2013 - 06:26 PM

Hey, 

This is the same thing that has happened to me!!

I'm 28, took accutane about 4 yrs ago because I had cysts, usually 3 or so large cysts at a time.

Now, just after graduation......BOOM!!!

Major small cysts up and down both my cheeks!! On one side of my face I counted 15! And they are extremely painful.

I don't have insurance, but I paid out of pocket to see a dermatologist a few days ago and she put me on Doxycycline and a topical retinoid and topical med called Aczone.

So far, no results and the acne just keeps popping up like, every time I look in the mirror.

So yeah, maybe it is common??

I would say, go back to the derm. 

I waited a whole month....BAD decision...it just kept getting worse.

 

 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users